논문KCI 등재
ERRATUM TO “PSEUDO-RIEMANNIAN SASAKI SOLVMANIFOLDS” [J. KOREAN MATH. SOC. 60 (2023), NO. 1, PP. 115–141]
0
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
In this erratum, we offer a correction to [J. Korean Math. Soc. 60 (2023), No. 1, pp. 115–141]. We rectify Theorem 5.7 and Table 1 of the original paper.
참고문헌 (1)
- Diego Conti, "Pseudo-Riemannian Sasaki solvmanifolds", 대한수학회지, 60(1), pp.115~141 (2023), 대한수학회[DOI]
관련 논문AI추천
Corrigendum to ``Translation surfaces of Type 2 in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$", [Bull. Korean Math. Soc. 54 (2017), no. 3, 953--965]윤대원, Bahaddin Bukcu, Murat Kemal Karacan대한수학회 · 대한수학회보2020 · 제57권 제6호ERRATUM TO "ON LORENTZIAN QUASI-EINSTEIN MANIFOLDS, J. KOREAN MATH. SOC. 48 (2011), NO. 4, PP. 669-689"김영호, Absos Ali Shaikh, Shyamal Kumar Hui대한수학회 · 대한수학회지2011 · 제48권 제6호Corrigendum to ``Translation Surfaces in the 3-Dimensional Galilean Space Satisfying ${\Delta^{II}x_{i}=\lambda _{i}x_{i}}$" [Bull. Korean Math. Soc. 54 (2017), No. 4, pp. 1241-1254]윤대원, Ali Cakmak, Murat Kemal Karacan, Sezai Kiziltug대한수학회 · 대한수학회보2019 · 제56권 제2호Erratum : Static and related critical spaces with harmonic curvature and three Ricci eigenvalues김종수대한수학회 · 대한수학회지2022 · 제59권 제3호A REMARK ON QUASI CONTACT METRIC MANIFOLDS박정형, 신원민, Kouei Sekigawa대한수학회 · 대한수학회보2015 · 제52권 제3호Note on Almost Generalized Pseudo-Ricci Symmetric ManifoldsKanak Kanti Baishya경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2017 · 제57권 제3호
이 간행물의 다른 논문 (10건)
Almost universal sums of triangular numbers with one exception주장원pp. 931-957Forbidden theta graph, bounded spectral radius and size of non-bipartite graphsWanting Sun, Shuchao Li, Wei Weipp. 959-986Continuum-wise expansiveness for $C^1$ generic vector fields이만섭pp. 987-998The first positive and negative Dirac eigenvalues on Sasakian manifolds김의철pp. 999-1021Li-Yau gradient estimates on closed manifolds under Bakry-\'Emery Ricci curvature conditionsXingYu Song, Ling Wupp. 1023-1041
